MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/crgm/9933788

Медицинская библиотека · Case reports in gastrointestinal medicine · 2026

Smoldering Amiodarone-Induced Decompensated Cirrhosis: Cumulative Dose-Related Toxicity.

Ta Jason, Bhandari Ritesh, Di Francesco Joseph, Roberts Austin, Long Eileen, Chhabra Puneet, Beig Junaid

СтатьяПеревод в очереди

Аннотация

Amiodarone is a widely prescribed antiarrhythmic drug, but it can rarely cause severe progressive hepatotoxicity. This report presents a 74-year-old man on long-term amiodarone therapy who developed tense ascites and cholestatic liver dysfunction after 12 years of continuous treatment, corresponding to a cumulative dose of 876 g. Five months prior to presentation, routine liver tests showed subtle and nonspecific abnormalities in liver enzymes, and there were no clinical stigmata of chronic liver disease. Quad-phase CT imaging demonstrated features of chronic liver disease, with increased hepatic attenuation on the noncontrast phase, consistent with iodine deposition in the context of long-term amiodarone exposure. Liver biopsy confirmed cirrhosis with ballooning hepatocytes, Mallory-Denk bodies, and neutrophilic satellitosis in the absence of steatosis, histological features suggestive of amiodarone-induced liver injury. Secondary causes were excluded. Despite discontinuation of amiodarone and initiation of supportive therapy, the patient experienced recurrent decompensation. This case underscores the potential for subclinical progression of amiodarone-induced liver injury, even in the presence of subtle or nonspecific abnormalities in liver biochemistry without a clear pattern to predict advanced fibrosis or imminent decompensation. Increased hepatic density on noncontrast CT imaging may serve as a radiologic indicator of drug deposition. Long-term vigilance and monitoring of cumulative dose are essential for early detection and prevention of irreversible liver injury.

Для цитирования: Ta Jason, Bhandari Ritesh, Di Francesco Joseph, Roberts Austin, Long Eileen, Chhabra Puneet, Beig Junaid. Smoldering Amiodarone-Induced Decompensated Cirrhosis: Cumulative Dose-Related Toxicity.. Case reports in gastrointestinal medicine. 2026. DOI: 10.1155/crgm/9933788.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.